Drove mucous cheek

good afternoon. the wife in 2011 was diagnosed with cancer of the mucous cheek T3N0M0. was carried out radiotherapy 62gr. in May 2013, relapse, spread to the mucosa of the alveolar process, retro-molar space, mts in submandibular, cervical lymph nodes, was determined. cervical lymphadenectomy was performed.
after surgery from July 12, 13 to October 24, 13, HT was performed: cisplatin 150 mg Ip / 21d, erbitux 150 mg Ip / 7d.
in the control study 11.11.13, negative dynamics in the form of lesions of the l / u of the neck, continued growth of the tumor in the operation area was diagnosed. Consulted in the FGM of the MNRI, further operative treatment is not indicated.
09.12.13 the course of HT according to the changed scheme was conducted. taxotere 100 mg + cisplatin 100 mg.
After HT, leucase dexamethasone was dripped for 3 days at 8 mg 2 r / day.
On the second day of taking dexamethasone, a strong head yabol began in the area of ​​the wound, on the third day on 21.12. The pain intensified and there were cramps.
from pain takes the lyrics 75 2 caps / 2 r per day and Zaldiar 0.5 tab. 2 r.v day. At night sometimes amitriptyline 0.4 tab.
for today the edema has closed an eye, has swelled up a nasopharynx, to breathe difficultly. The dream is broken.
lyric poetry and bald head pain is removed no longer than three hours.
What can I do to relieve swelling with a reaction to dexamethasone?

The reaction to dexamethasone is not encouraging, since almost the only rescue in such cases.
Tracheostomy was not offered?

tracheostomy was not offered. because of headaches and deficiency in recent years, there is not much strength, so there is no certainty that the operation will be postponed.
in a dispensary have written out a plaster. Yesterday I stuck it for the first time. Pain seems to have gone away, but intracranial pressure also rises from the plaster (in side effekatkh it is written). Therefore, it's still difficult to breathe.
If dexamethasone is the only option, can it change the dosage?

in more detail I will describe:
09.12. was a course of chemotherapy taxotere 100 mg + cisplatin 100 mg. Before and after the course, according to the protocol, dixamethasone was punctured. After the course, the pain was gone, only the lyrics were accepted. But there was an edema under the eye.
17.12. took a blood test. Leucocytes were 3,6 - srach has appointed or nominated to prokapat deksametazon 3 days 8mg on 2 r. in a day. After the first day, dexamethasone became better - the swelling was asleep, there was no pain. On the second day in the evening there was an attack of pain (about half an hour). They took it off with a gold medal. On the third day in the evening, the attack was stronger and for three hours. He managed to remove the lyrics of 105mg + zaldiar 1 table + amitriptyline 1/2 tab.
The blood returned to normal, leukocytes 6.2

after that the edema began to increase. and it's harder to breathe.

yesterday pasted a patch of fentanyl 12.5 mcg. The pain is gone, but the swelling is big and the impression is that it became even harder to breathe.

on Monday - the tracking course of HT. before him again dexamethasone. will it not turn out that the breath will be overtaken altogether?

more in detail:
09.12. a course of HT taxotere 100 mg + cisplatin 100 mg was conducted. Before and after him, dexamethasone was swept.
after HT the pain is gone, swelling under the eye. A week later, a blood test was taken. Since the white blood cells were 3.6 the doctor prescribed dexamethasone 3 days for 8 mg 2p. in a day.
After the first day, the swelling was gone, the condition improved.
In the evening of the second day there was an attack of pain for half an hour. They removed 0.5 tabl + lyric poet 75 mg from the audience.
In the evening of the third day, the attack was stronger and longer (about two or three hours). It was possible to remove only zaldiar + lyric 150mg + amitriptyline 1/2 tab.

After that the edema began to increase, and attacks of pain in the morning and in the evening.

yesterday pasted a patch of fentanyl 12.5 mcg. The pain is gone, but the edema remains, and it's even more difficult to breathe in the sensations.

On Monday, the next course of HT, and before him again dexamethasone.

can there be such a reaction to dexamethasone? or is it for pain medications? Also what it is possible to make to remove or take off an edema?

I almost never met, that it was ondexamethasone reaction. But anything can happen. Most likely, edema is associated with chemotherapy. Hopefully, the next course will be easier. Other ways of removing the edema in this situation do not work, unfortunately. Only steroid hormones.